# SDR P5CA2022021500040

- Difficulty date: February 12, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 42,149 hours
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Switch
- Part number: 21C321
- Part serial: W045082
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL: EICAS MSG "FUEL PRESS ENG 2"(     REMOVED AND REPLACED #2 FWD BOOST PUMP PRESSURE SWITCH, S65, IAW B747 AMM 28-42-01, OPS CHECK AND LEAK CHECK GOOD. REMOVED AND REPLACED #2 ENG FUEL FILTER AND STRAINER REPLACEMENT IAW B747 AMM  73-11-02, LEAK CHECK GOOD.   PERFORMED HIGH POWER ENGINE RUN  IAW B747 AMM 71-00-00, NO DEFECTS NOTED. PERFORMED HIGH ENERGY STOP INSPECTION IAW B747 AMM 05-51-10, NO DEFECTS NOTED.   )
